# SDR CVGA20201016001

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N491J
- Make and model: Cessna 525B
- Aircraft serial: 525B0186
- Aircraft time: 5,902 hours, 4,329 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shimmy Dampener
- Part number: 634300110
- Part serial: 41810
- Condition: Seized
- Location: Nlg Steering
- Part time: 536 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

UPON TAXI OUT, ATTEMPTED TO TURN FROM TAXIWAY P ONTO TAXIWAY L AND CROSS APPROACH END OF RWY 19.  ABOUT 15 DEGREES INTO THE TURN THE AIRCRAFT STEERING FAILED, EVEN WITH FULL RIGHT RUDDER.  IMMEDIATELY APPLIED FULL BRAKES BUT THEY ALSO FAILED.  APPLIED FULL LEFT RUDDER TO AVOID GOING INTO THE GRASS, BUT THAT FAILED AS WELL.  THEN APPLIED EMERGENCY PNEUMATIC BRAKES AND THE AIRCRAFT JERKED HARD LEFT (HAD FULL LT RUDDER IN) AND CAME TO A COMPLETE STOP ON THE RAMP.  BRAKES CHECKED NORMAL DURING INITIAL TAXI, BOTH SIDES.  ALL CB'S IN.  ALL CHECKLISTS ACCOMPLISHED AFTER AIRCRAFT CAME TO A STOP.
